Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150225
Authors: 
Stachurski, John
Kamihigashi, Takashi
Year of Publication: 
2014
Citation: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 9 [Year:] 2014 [Issue:] 2 [Pages:] 383-407
Abstract: 
This paper extends a family of well-known stability theorems for monotone economies to a significantly larger class of models. We provide a set of general conditions for existence, uniqueness and stability of stationary distributions when monotonicity holds. The conditions in our main result are both necessary and sufficient for global stability of monotone economies that satisfy a weak mixing condition introduced in the paper. Through our analysis we develop new insights into the nature and causes of stability and instability.
Subjects: 
Stability
monotonicity
stationary equilibria
JEL: 
C62
C63
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.